MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FREEDOM VIVACIT-E LINER CONSTRAINED NEUTRAL 36 MM I.D. SIZE D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 FREEDOM VIVACIT-E LINER CONSTRAINED NEUTRAL 36 MM I.D. SIZE D; PROSTHESIS, HIP
Catalog Number 30203604
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the surgery, the surgeon was seating the liner when the ring popped off.There were no known impact or consequences to the patient.Another device was used to complete the procedure.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: d4; g3; h2; h3; h4; h6 visual examination of the returned product identified the device was returned unassembled, the ring is off the liner and the plug is no longer in the liner.There are scratches on both sides and around the freedom ring.There are indentations and scratches around the ¿p¿ o.D.Where the ring sits on the liner and on the ¿n¿ o.D.Just above where the ring sits.There are indentations and scratches also present on the top flat surface, outer locking barb, o.D.Spherical surface, scallops, and i.D.Of the liner.The plug has nicks and scratches present around it.Diameter measurements taken for the liner and ring were conforming to specification.No other damage was noted during visual evaluation.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 FREEDOM VIVACIT-E LINER CONSTRAINED NEUTRAL 36 MM I.D. SIZE D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23166924
Report Number0001822565-2025-03582
Device Sequence Number12972984
Product Code PBI
UDI-Device Identifier00889024588394
UDI-Public(01)00889024588394(17)291204(10)66843080
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K212512
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30203604
Device Lot Number66843080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight57 KG